Volume 2, issue 2 (2002)

Download this article
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On Real-oriented Johnson–Wilson cohomology

Po Hu

Algebraic & Geometric Topology 2 (2002) 937–947
Bibliography
1 S Araki, M Murayama, $\tau$–cohomology theories, Japan. J. Math. $($N.S.$)$ 4 (1978) 363 MR528864
2 S Araki, Forgetful spectral sequences, Osaka J. Math. 16 (1979) 173 MR527025
3 S Araki, Orientations in $\tau$–cohomology theories, Japan. J. Math. $($N.S.$)$ 5 (1979) 403 MR614829
4 M F Atiyah, $K$–theory and reality, Quart. J. Math. Oxford Ser. $(2)$ 17 (1966) 367 MR0206940
5 A D Elmendorf, I Kriz, M A Mandell, J P May, Rings, modules, and algebras in stable homotopy theory, Mathematical Surveys and Monographs 47, American Mathematical Society (1997) MR1417719
6 J P C Greenlees, J P May, Generalized Tate cohomology, Mem. Amer. Math. Soc. 113 (1995) MR1230773
7 P Hu, The $\mathrm Ext^0$–term of the Real-oriented Adams–Novikov spectral sequence, from: "Homotopy methods in algebraic topology (Boulder, CO, 1999)", Contemp. Math. 271, Amer. Math. Soc. (2001) 141 MR1831351
8 P Hu, I Kriz, Real-oriented homotopy theory and an analogue of the Adams–Novikov spectral sequence, Topology 40 (2001) 317 MR1808224
9 P S Landweber, Annihilator ideals and primitive elements in complex bordism, Illinois J. Math. 17 (1973) 273 MR0322874
10 L G Lewis Jr., J P May, M Steinberger, J E McClure, Equivariant stable homotopy theory, Lecture Notes in Mathematics 1213, Springer (1986) MR866482
11 W S Wilson, The $\Omega$–spectrum for Brown–Peterson cohomology II, Amer. J. Math. 97 (1975) 101 MR0383390